# SDR SWIA202156616

- Difficulty date: January 11, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* STRINGER SPLICE JOINT AT APPROXIMATELY FS477 STGR19R CORRODED   (C-CHECK) RO 3/4/2021   REMOVED AND INSTALLED NEW STRINGER SPLICE AT FS477 AND STR 19R REF CRJ 900 SRM 51-42-06-001-001-A01 AND DWG SH670-30006 REV A. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH 51-900-1002-SKY AND FORM M-337. LEAKS CHECK GOOD.
